zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On generalized Sundman transformation method, first integrals, symmetries and solutions of equations of Painlevé-Gambier type. (English) Zbl 1193.34074
The authors introduce the notion of a generalized Sundman transformation and define the associated Sundman symmetry for second order ODEs of the Painlevé-Gambier classification with the aim to compute new first integrals of Jacoi and special cases of Jacobi equations as particular equations of the Painlevé-Gambier classification. Sundman transformation allows to construct parametric solutions of these equations.

MSC:
34C14Symmetries, invariants (ODE)
34C20Transformation and reduction of ODE and systems, normal forms
34A05Methods of solution of ODE
WorldCat.org
Full Text: DOI
References:
[1] Bluman, G.; Kumei, S.: Symmetries and differential equations, (1996) · Zbl 0698.35001
[2] Steeb, W. -H.: Invertible point transformation and nonlinear differential equations, (1993) · Zbl 0947.34504
[3] A.M. Tresse, Détermination des Invariants Ponctules de l’Équation Différentielle ordinaire du seconde ordre y”=w(x,y,y’), Leipzig, Hirzel, 1896 · Zbl 27.0254.01
[4] Lie, S.: Arch. math. Nat., Arch. math. Nat. 8, 371-427 (1883)
[5] Duarte, L. G. S.; Moreira, I. C.; Santos, F. C.: Linearization under non-point transformations, J. phys. A 27, L739-L743 (1994) · Zbl 0845.34011 · doi:10.1088/0305-4470/27/19/004
[6] Euler, M.; Euler, N.; Strömberg, A.; Ström, E.: Transformation between a generalized Emden--Fowler equation and the first Painlevé transcendent, Math. methods appl. Sci. 30, No. 16, 2121-2124 (2007) · Zbl 1133.34302 · doi:10.1002/mma.906
[7] Euler, N.; Euler, M.: Sundman symmetries of nonlinear second-order and third-order ordinary differential equations, J. nonlinear math. Phys. 11, No. 3, 399-421 (2004) · Zbl 1075.34033 · doi:10.2991/jnmp.2004.11.3.9
[8] Euler, N.; Wolf, T.; Leach, P. G. L.; Euler, M.: Linearisable third-order ordinary differential equations and generalised Sundman transformations: the case X”’=0, Acta appl. Math. 76, No. 1, 89-115 (2003) · Zbl 1054.34002 · doi:10.1023/A:1022838932176
[9] Sundman, K. F.: Mémoire sur le problém des trois corps, Acta math. 36, 105-179 (1912--1913) · Zbl 43.0826.01 · doi:10.1007/BF02422379
[10] V.K. Chandrasekar, M. Senthilvelan, M. Lakshmanan, On the complete integrability and linearization of nonlinear ordinary differential equations--Part II: Third order equations. arXiv:nlin/0510036v1 · Zbl 1149.34319
[11] Szebehely, V.; Bond, V.: Transformations of the perturbed two-body problem to unperturbed harmonic oscillators, Celestial mech. Dynam. astronom. 30, 59-69 (1983) · Zbl 0516.70013 · doi:10.1007/BF01231102
[12] Painlevé, P.: Memoire sur LES quations différentielles dont l’intégrale générale est uniforme, Bull. soc. Math. France 28, 201-261 (1900) · Zbl 31.0337.03 · numdam:BSMF_1900__28__201_0
[13] Painlevé, P.: Sur LES quations différentielles du second ordre et d’ordre supérieur dont l’intégrale générale est uniforme, Acta math. 25, 1-85 (1902) · Zbl 32.0340.01 · doi:10.1007/BF02419020
[14] Ince, E. L.: Ordinary differential equations, (1956) · Zbl 0063.02971
[15] Jacobi, C. G. J.: Theoria novi multiplicatoris systemati quationum differentialium vulgarium applicandi, J. reine angew. Math. 29, 213-279 (1845) · Zbl 029.0845cj · doi:10.1515/crll.1845.29.213 · crelle:GDZPPN002144433
[16] M.C. Nucci, K.M. Tamizhmani, Using old method of Jacobi to derive Lagrangians, 2008. arXiv:0807.2796v1[nlin.SI]
[17] Gromak, V. A.; Lukashevich, N. A.: The analytic solutions of the painlev equations, (1990) · Zbl 0752.34003
[18] Gambier, B.: Sur LES équations différentielles du second ordre et du premier degré dont l’intgrale générale est á points critique fixés, Acta math. 33, 1-55 (1910) · Zbl 40.0377.02 · doi:10.1007/BF02393211